It has been a truly terrible experience thus far, but I hope that it is al worth it in the long run.
Think about your Anxiety threshold being at a bar that's level 10... Before you started these medications when you go through your day and you experience things that cause anxiety it'll throw it around 7 or 8... maybe a 9... on a bad day... with rating of 10 being full blow panic.
When these initial effects take off, the anxiety becomes more generalized, and not specific to your normal triggers, often raising your numbers to levels of 12-13. That's often why they give you a faster acting medication to blanket the top of these anxiety spikes. It's definitely going to get worse before it gets better. I remember I've never had a panic attack or an anxiety attack since I started zoloft. but there was a solid 5 days that I had them.... one that lasted well over an hour, just lying on the couch, rocking back and forth, thinking the Grim Reaper was about to come out of the closet. It's tough but you gotta stick through it...
Panic disorder subjects have the hardest time getting on any long-term SSRI's partly because of this reason... you might even notice some days of dullness or depression, I have no drepression whatsoever but in my hell weeks I suffered a good lick of it.
I have a psych appointment in a week or so. If he decides to up the meds will this all happen again? With the same severity?
Depending on how long you've been on this medication, he might keep you at this level to monitor your effects for a little bit before upping you, you'll notice that it's not the right dose when your anxiety spikes and anxiety in general return to your normal anxiety as before you taken it, I personally believe... after that he may choose to up your dosage. If you maintain the dosage you're on right now, and he increases your dosage, even slightly, then the answer is yes
you will most likely experience the same initial start up effects you felt starting it.... but not as long and/or not as severe... it might not happen at all, but don't bet on it. But it will be okay. When you're maintaining your body to that type of dosage, your body then makes it your "median" or your "normal" so increasing the levels will have the same effects from starting at ground zero, in my humble opinion.
I've been having weird dreams, too. Mostly about dead people. Theyre not nightmares though. I'm not afraid, but it is freaky and weird.
For the 2-4 weeks of taking Zoloft I have noticed very vivid dreams, very lifelike.... some nightmares. back to back and almost every night for a few nights... they were graphic and gory, nothing like I ever experienced... to the point where I was afraid to go to sleep... as far as I know it has cleared up, so that won't stay forever.
The dizziness is getting to me. Especially while driving.
I've noticed I get the spins every time I lie on my back to go to sleep, almost nauseating, hope that will reduce for you as well
I just want to feel normal again. Is that so much to ask for? :/
I don't blame you. I had the SAME exact sentence coming out of my mouth multiple times, but you've got to push through it, and your psychiatrist will agree with that. You've got nothing to lose but a mind battle, and if you chose a medication path, it will help you but it's a journey and not a race... feel at ease you have sought help and not suffering it on your own.
Base wishes to you my friend.